# SDR DL733030030

- Difficulty date: January 6, 2003
- Submitted: January 15, 2003
- Operation: Air carrier
- Aircraft: N951WP
- Make and model: Boeing 737-3B7
- Aircraft serial: 22951
- Aircraft time: 48,810 hours, 33,013 cycles
- System (JASC): 1430 · Fasteners
- Part: Rod Bolt
- Condition: Missing
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR WOULD NOT OPEN FROM EITHER INSIDE OR OUTSIDE.  FOUND LOWER LATCH AND GATE CONTROL ROD BOLT MISSING.  INSTALLED CONTROL ROD BOLT.  RE- INSTALLED TRIM AND SLIDE, DROPS CKS NORMAL.
